# SDR REXA2012050400432

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 12,737 hours, 12,037 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB AT FS 621 GOUGED IN 4 PLACES AT LBL 7 FORWARD SIDE 0.006 INCH DEEP.  REPAIRED BY BOMBARDIER REO 601R-53-61-2155.
